Jump to content

Photo

Accutane 7 Weeks No Improvement

accutane amnesteem

2 replies to this topic

#1 JSM1894

JSM1894

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 14
About Me
  • Gender:Male
  • Interests:Biology, Religion, Bodybuilding, Sports, Music, Reading, etc.
  • Joined: 27-May 13

Posted 19 April 2014 - 11:12 AM

I just don't know what to do anymore. The first few weeks I was always in a good mood because I thought this was finally the end. It's about week 7 on amnesteem (80mg day) and my face is full of closed comedones and a few cysts (worse than before). Starting to feel like there is no use. My family doesn't understand what I am going through, because they all have perfect skin. My face is never going to go back to normal, and I don't even want to leave the house.

#2 Harry1993

Harry1993

    Junior Member

  • Members
  • Posts & Likes
    Posts: 94
    Likes: 17
About Me
  • Gender:Male
  • Location:England, UK.
  • Joined: 30-March 14

Posted 19 April 2014 - 12:16 PM

What I've read in most logs, most people don't see any results till month 3-4 so you should just stick it out. They'll come about soon enough I'm sure. 



#3 melmel87

melmel87

    melle

  • Veteran Members
  • Posts & Likes
    Posts: 535
    Gallery Images: 6
    Blog Entries: 6
    Likes: 103
About Me
  • Gender:Female
  • Location:Michigan
  • Joined: 11-July 09

Achievements

     

Posted 19 April 2014 - 12:46 PM

It may take 4 or even 5 months to really notice a difference. Try not to worry too much, I'm sure accutane will help your skin. Try to do things to keep you busy and not focus on your skin. Other people don't care as much about our skin as we do! Also I would talk to the doctor/dermatologist prescribing accutane. Sometimes they prescribe an antibiotic at the same time to reduce the breakouts in the beginning of the course.

Edited by melmel87, 19 April 2014 - 12:49 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users